It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi-

I am treating adult ADD with vitamin supplements and since I have started to notice weird sensations in my body. The first vitamin I tried was Focus Factor which has B-6 vitamin, L-tyrosine, L-phenylalanie, Taurine, DMAE, ginko, grapeseed. The second was focus factor which contains too many ingredients to be listed here. The last was PS 100 which has NO ingredients in common with the two others. I have noticed a tingling+itchy sensation which occurs all over my body and is worse at night. I don't know if it's the vitamins causing it, if its an allergic reaction to some mold in my room or outside pollen, stress from anxiety (I suffer from OCD also) etc.....Does anyone know what affects the above vitamins can have...like itching+tingling in the nerves?

Thanks





All times are GMT -7. The time now is 02:23 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!